# SDR MASA200400640

- Difficulty date: November 16, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 1,280 hours, 916 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORTED THE RIGHT FORWARD EMERGENCY EXIT MESSAGE IN FLIGHT.  MAINTENANCE ADJUSTED THE DOOR PROX SENSOR.
